MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; PAD, GROUNDING, UNIVERSAL, SOLID, 9'

MEDLINE INDUSTRIES LP; PAD, GROUNDING, UNIVERSAL, SOLID, 9'
Catalog Number PAD9135-LP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Burn to patient.
 
Additional Manufacturer Narrative
It was reported that "used on patient and it caused a burn on the patient.It was not attached to the patient.The plastic covering on the pad was not removed".No additional information was provided.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
PAD, GROUNDING, UNIVERSAL, SOLID, 9'
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key20544377
Report Number1417592-2024-00918
Device Sequence Number7459899
Product Code GEI
UDI-Device Identifier20193489082507
UDI-Public20193489082507
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPAD9135-LP
Device Lot Number27123120005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown